Abscess Medication, please minister to?

I was prescribed Clindamycin, 150mg to clutch 4 times a day on Monday, June 4th. I have the abscess removed on Wednesday the 6th. Just earlier we be out eating and I feel nausiated and ended up have diarrhea. I feel pretty crappy, species of ill sense...it goes surrounded by and out, i feel better for a few mins, next a few mins later I consistency crappy again. What I am worried of is does this sound resembling I am having side effects of this drug? I have be eating yogurt the final couple of days and have be doing ok (I read it is supposed to help). Today I didnt have any yogurt beside my medicine and here I am immediately. I want to stop taking this medicine, but am worried that I am not heal all the means of access. Not sure what to do :( any advice would be more than response. To sum it up I have taken this medication since Monday the 4th. Thank you surrounded by advance for your serve

Answer:
Continue to take your antibiotics until your prescription have ran out. As a dentist I can relate you that Clindamycin is the perfect drug to argument the type of dental infection that causes an abscess. construct sure you take this medication next to plenty of food; taking this on an empty stomach will rationale extreme nausea. Good luck!
Antibiotics are known to motive stomach upset, nausea and diarrhea. If they are too much you should call your dentist and hold the antibiotic changed. You are not suppose to feel worst. Just give the name your dentist and he or she can call you a fresh prescription at your local pharmacy.
Your friendly pharmacist,
Lady
To stop your medication now could be uncertain because you could actually gladden the growth of a more dangerous germs. It is hard to read aloud whether the medicine is what is making you so sick. It is possible but I do not advocate stopping the medication. The best thing to do is to parley to your doctor. You have the right opinion with the yogurt but perchance changing the antibiotic is what you inevitability but only the doctor can do that.
Something you said is confusing me. You said you "have the
abscess removed". The abscess is there because it is an
infection cause by a decayed tooth or other dental problems. How can you own the abscess removed and STAY GONE unless the underlying cause be treated?
Re the clindamycin--many people are allergic to mycins and you should correct prescriptions. Your dentist can tell you if you own been on the mycin long satisfactory or if you need something else. But logically, IF the incentive of the infection is actually gone, and if the nouns was cleansed outstandingly well, nearby should now be no infection to cure. In any event, you should
transcription the exact side effects you have next to this drug and
keep next to your medical records. In the adjectives, if you refuse
this drug, you will be question why? and you will have
the answer.


More Questions and Answers...
  • My teeth arnt totaly white how do i engineer them?
  • How do i find my teeth straighted next to out braces?
  • What cause dental plaque to form on my dentures and how can I remove it?